Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Gastric issue, get gas in stomach which affects head and heart. Taking omeprazole, levosulpride daily. Guidance?

Hi i am Naeem From lahore i have gastric problem when i eat food i feel much gas in my stomach which comes to my head and then press my heart .please advise i am facing this problem last two years. using omeprazole 40 once daily mg levosulpride 50 twice daily there is no pain in stomach some time feel acidity.i am 27 years old and weight is 61 kg.
Asked On : Mon, 28 Jan 2013
Answers:  4 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question..
Abdominal discomfort after taking food is a symptom of gastritis (inflammation of stomach).The gas which you complain of going to your heart and head,most probably could be gastro esophageal reflux disorder, that is gastric acid passes from stomach into food pipe due to loose gastro esophageal junction (normally gastric acid is not allowed to pass into food pipe).The most common reason for gastritis is infection of stomach by a bacteria called H Pylori.The drugs which your taking are proton pump inhibator and are right for treatment of gastritis,but will give you relief only for time being.
I would suggests you to consult a physician who will be able to do your physical eaxamination and perform an upper G I endoscopy on you to confirm or rule out gastritis and H Pylori as a cause of your symptoma.Mean while you can continue omperazole.
Hope this answers your question.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Naeem,
Thanks for writing your query.

You should have a healthy lifestyle and follow some precautions like :-
1. Donot eat fast and donot talk while eating as this result in swallowing more air during eating, resulting in feeling of stomach full of gas after meals.
2. Avoid spicy/oily foods.
3. Donot miss a meal.
4. Avoid gas producing foods like peas, legumes, cabbage, etc.
5. Avoid mental/emotional stress.
6. Donot self medicate especially with pain killers and steroids.
7. Give sufficient gap between different meals.

You can continue using Omeprazole, which is an antacid. You can add Domperidone 10 mg along with omeprazole. Levosulpride is an antipsychotic, and is also used in dyspepsia.
Antacid in gel form is also beneficial.

I hope this is helpful to you.
Answered: Mon, 28 Jan 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello Naeem...
The gas formation may be due to indigestion, irritable bowel syndrome, allergy to any particular food product, etc. & is associated with increased production of acid in the stomach.
The symptoms are due to elevation of diaphragm by the gas.
Omeprazole is a Proton pump inhibitors which prevent acid formation in stomach.
Levosulpride a prokinetic agent, provides symptomatic relief.
So...the medicines given by your doctor correct...please continue them as advised.
Also eat a soft, plain diet & avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol & gas forming foods like cabbage, etc.
If symptoms still persist, it will be better to consult a Gastroenterologist.
There is no need to will be fine.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello, Naeem,
Welcome to health care magic forum,
These medicine , omeprazole and levosulpride, are only reduce your complain temporarily. once effect over your problem start again. These medicine never solve your problem permanently. and after taking it long time it create many side effects also.
Best solution for this gas problem is homeopathic treatment. And also it has no side effect. Homeopathy can cure your problem permanently. For proper homeopathic treatment detail history is must. so consult to near by good homeopathic consultant or ask for online consultation.
For more inquiry you may contact on “”
Have a good health
Answered: Mon, 28 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor